Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 540274, 10 pages
http://dx.doi.org/10.1155/2011/540274
Research Article

Stability of the Pexiderized Lobacevski Equation

Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 16 April 2011; Accepted 11 June 2011

Academic Editor: Junjie Wei

Copyright © 2011 Gwang Hui Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.